Curves which are continuous images of tree-like continua are movable
Fundamenta Mathematicae, Tome 89 (1975) no. 3, pp. 233-260
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_89_3_233_260,
author = {J. Krasinkiewicz},
title = {Curves which are continuous images of tree-like continua are movable},
journal = {Fundamenta Mathematicae},
pages = {233--260},
year = {1975},
volume = {89},
number = {3},
doi = {10.4064/fm-89-3-233-260},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-89-3-233-260/}
}
TY - JOUR AU - J. Krasinkiewicz TI - Curves which are continuous images of tree-like continua are movable JO - Fundamenta Mathematicae PY - 1975 SP - 233 EP - 260 VL - 89 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-89-3-233-260/ DO - 10.4064/fm-89-3-233-260 LA - en ID - 10_4064_fm_89_3_233_260 ER -
J. Krasinkiewicz. Curves which are continuous images of tree-like continua are movable. Fundamenta Mathematicae, Tome 89 (1975) no. 3, pp. 233-260. doi: 10.4064/fm-89-3-233-260
Cité par Sources :